# SDR 1304021605

- Difficulty date: February 16, 2005
- Submitted: February 20, 2005
- Operation: Air carrier
- Aircraft: N404QS
- Make and model: Gulstm GIV
- Aircraft serial: 1304
- Aircraft time: 7,692 hours, 3,649 cycles
- Engine: Rroyce TAY6118
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE WHEEL STEERING PULLING TO LT ON TAXI.
